# SDR 181161

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 32,569 hours, 35,859 cycles
- Engine: Ge CT75A2
- Engine time: 28,321 hours, 31,884 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 01-28-04, APPROX 1535 (UTC), FLT 4501 PIT-LEX, AIRCRAFT RETURN TO FIELD WHEN THE CAPTAIN'S AIRSPEED INDICATOR HAS ERRATIC READING ALONG WITH THE RUDDER LIMIT ILLUMINATED ON THE CWP.
